# SDR VNAA202105229992

- Difficulty date: May 20, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 11,915 hours, 10,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH690393161
- Condition: Cracked
- Location: Bs 849
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 0.700" IN AFT FAIRING DIAPHRAGM SH690-39316-1, AT FS 849
